IJPAM: Volume 92, No. 2 (2014)

THE LENGTH-BIASED EXPONENTIATED INVERTED
WEIBULL DISTRIBUTION

Palakorn Seenoi$^1$, Thidaporn Supapakorn$^2$, Winai Bodhisuwan$^3$
$^{1,2,3}$Department of Statistics
Kasetsart University
Chatuchak, Bangkok, 10900, THAILAND


Abstract. This paper develops a length-biased of the exponentiated inverted Weibull (EIW) distribution, it is named as the length-biased exponentiated inverted Weibull (LBEIW). Some probability functions are derived, including the moments of this distribution.

The length-biased inverted Weibull (LBIW) distribution is presented as a special case of the LBEIW distribution.

Maximum likelihood estimation method is employed to parameter estimation.

Finally, a real dataset of distance between cracks in a pipe is used to illustrate by fitting the LBEIW, EIW, LBIW and Weibull distributions to the data. It is shown that the LBEIW and EIW distributions can be fitted well.

Received: November 26, 2013

AMS Subject Classification: 60E05

Key Words and Phrases: length-biased, exponentiated inverted weibull distribution, hazard rate, maximum likelihood estimation, goodness of fit test

Download paper from here.




DOI: 10.12732/ijpam.v92i2.5 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 92
Issue: 2
Pages: 191 - 206

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).